# SDR UIEA2015110400610

- Difficulty date: November 4, 2015
- Submitted: November 5, 2015
- Operation: Air carrier
- Aircraft: N645GT
- Make and model: Boeing 767324
- Aircraft serial: 27393
- Aircraft time: 86,369 hours, 76,350 cycles
- Engine: Ge CF680C2B7F
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil System
- Condition: Leaking
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

NUMBER 1 ENG OIL QTY DECREASED 10QTS IN 29 MIN, LARGEST QTY INDICATED WAS 10 QTS INCREASED DURING DESCENT.  PERFORMED FIM 79-11 TREE 800 STEPS 1 - 6 & STEPS 6 - 15 SCAVENGE OUT PORT SCREEN NO DEBRIS FOUND IAW MCC & POWER PLANT ENGINEERING.  PERFORMED FIM 79-31 TREE 806 FOUND INTERMITTENT OIL QTY PROBE LEAK.  CHECK OIL SYS, NO LEAKS NOTED.  PLACED ON MEL 79-31-01-01.
